# SDR USAA20090409SB053

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623112
- Part serial: 96135H7707
- Condition: Cracked
- Location: Cockpit
- Part time: 34,773 hours, 21,636 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHX TO ELP, DURING CRUISE, THE FIRST OFFICER'S SLIDING WINDOW ARCED AND CRACKED.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED, REPLACED AND ADJUSTED THE FIRST OFFICER'S SLIDING WINDOW PER MM 56-12-11.  OPERATIONAL CHECK GOOD.
